# SDR REXA2013012700195

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 25,010 hours, 22,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN & COPILOT FLASHLIGHTS LED LT INOPERABLE. REMOVED AND REPLACED FLASHLIGHT BATTERIES IAW AMM 25-61-04.
